# SDR K11A2024072200271

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N326FL
- Make and model: Boeing 737-8
- Aircraft serial: 28326
- Aircraft time: 49,971 hours, 35,423 cycles
- System (JASC): 5240 · Service Doors
- Part: Warning Message
- Condition: Illuminated
- Location: Aft Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 60 KTS MASTER CAUTION AFT ENTRY LIGHT ILLUMINATED.  CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: PERFORMED AFT ENTRY DOOR SYSTEM TEST, FAULT CLEARED, OPS CHECKED GOOD IAW B737 AMM 52-13-00
